# SDR AALA202201130551

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 61,930 hours, 30,251 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tachometer
- Part number: C20105000
- Part serial: 010807
- Condition: Fault Message
- Location: Zone 700 - Gears
- Part time: 61,934 hours, 30,253 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW ABORTED TAKE OFF DUE TO AN AUTO BRAKE FAULT ECAM MESSAGE ON TAKE OFF ROLL PRIOR TO 80 KNOTS. ** SUPPLEMENTAL REPORT FOR AALA202201120551: FOUND #3 BRAKE ANTI-SKID TACHOMETER BAD AND REPLACED IT PER AMM 32-42-57. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
